# SDR SWIA2020091052437

- Difficulty date: August 20, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N145SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000484
- Aircraft time: 14,845 hours, 8,132 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 17-19
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION-LT INBOARD SEAT TRACK BEAM CORRODED AS MARKED FR 17-19.  C-CHECK RO 9/6/2020.  PERFORMED PERMANENT REPAIR ON LT SEAT TRACK AT FR17 CUTOUT DOUBLER REPAIR, REF SRM.  REMOVED CORROSION BY BLENDING ON CROWN TEETH LUG AT FR 19 IN ACCORDANCE WITH, REF ETD.  SEE CONTINUATION CARD FOR WORK PERFORMED.
